# SDR ERAA20120047

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 387
- Aircraft time: 32,566 hours, 37,038 cycles
- System (JASC): 3400 · Navigation System
- Part: Coax
- Condition: Defective
- Location: Antenna
- Part time: 2,569 hours, 1,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT RADIO ALTIMETERS STARTED FLASHING DASHED LINES THEN WENT ON STEADY.  THEN THE GPWS LIGHT CAME ON AND TCAS FAIL.  ALL BREAKERS IN.  ALL INDICATIONS BECAME INTERMITTENT ON DESCENT AT 5000.  THEN SYSTEM WORKED NORMAL FOR REMAINDER OF DESCENT.  REMOVED RAD ALT FROM NR 1 ANTENNA SYSTEM AND CONNECTED TO NR  2 ANTENNA SYSTEM.  RAD ALT, EGPWS, TCAS, ALL TESTS GOOD NOW.
